Ibuprofen, 200 mg, Refill Pack, Two Tablets/Packet, 50 Packets/Box

$13.70

Don’t suffer through sickness—fight the fever with ibuprofen fever reducer and pain reliever. 200 mg of ibuprofen work to relieve minor aches and pains, including everything from headaches and backaches to menstrual cramps and muscular aches. Packaged for quick refill of Lil’ Drugstore Medicine Dispensers (sold separately) or for other use.

In stock

Code EAN: 00366715971975 SKU: LIL97197 Category: Tags: , , , , , , , , , ,

Description

Don’t suffer through sickness—fight the fever with ibuprofen fever reducer and pain reliever. 200 mg of ibuprofen work to relieve minor aches and pains, including everything from headaches and backaches to menstrual cramps and muscular aches. Handy individual portion packs are great to have around the office for everyday aches and pains. Packaged for quick refill of Lil’ Drugstore Medicine Dispensers (sold separately) or for other use. Contains: 50 pouches of 2 tablets; Description: Lil’ Drugstore® Ibuprofen 2 Tablet Pouch; For Use With: Lil’ Drugstore Display Dispenser LIL71613 or LIL71615.

Additional information

Weight 0.33 lbs
Dimensions 1.38 × 3.37 × 10.25 in
Brand Name

Product Type

Unit of Measure

Stock Location

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.